# SDR A6WA200640403

- Difficulty date: December 4, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 7,001 hours, 6,311 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2399
- Condition: Failed
- Location: Lt Te Flap
- Part time: 7,001 hours, 6,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MESSAGE DURING FLAP RETRACTION ON CLIMBOUT, FLAP FAIL AT ZERO.  FOUND LT BRAKE POSITION SENSOR UNIT HARD FAILED.  REPLACED BPSU IAW AMM 27-51-10.  FLAPS CHECK GOOD.  (K)
